# SDR P2EA99322

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, PRESSURE DECK LOWER BEAM IN LEFT WHEEL WELL CRACKED AT BS 704, LBL 30 INCH AND L 0.  FABRICATED BEAM USING EXTRUSION AND 10140-2002 IAW SRM 51-20-1 AND INSTALLED IAW SRM 51-30-2.  (M)
